# SDR DALA2021081104614

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 65,812 hours, 25,878 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 917 S20-21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1907567) DURING INSPECTION FOUND CORROSION ON EXTERNAL FUSELAGE SKIN BTW S-20LH AND S-21LH, STA 917. ORROSION ON EXTERNAL FUSELAGE SKIN BTW S-20LH AND S-21LH, STA 917 WAS REPAIRED PER B737-800 SRM 53-70-01-2R-3.
